Alert archive / Indiana / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 152, NWS Louisville, KY

June 1, 2004Dubois County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 1, 2004, 6:12 PM EST for Dubois County, Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2004, 6:12 PM EST (23:12 UTC)
Expired
Jun 1, 2004, 7:00 PM EST
In force
48 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Dubois County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:30 PM ESTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2004-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2004-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
2013 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 012312
SVRLMK
INC037-020000-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EST TUE JUN 1 2004

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DUBOIS COUNTY IN SOUTH CENTRAL INDIANA

* UNTIL 700 PM EST

* AT 610 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 9 MILES WEST OF DUFF...OR ABOUT 32 MILES EAST
  OF MOUNT CARMEL...MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUFF AROUND 620 PM EST
  HOLLAND...IRELAND AROUND 625 PM EST
  HUNTINGBURG...HAYSVILLE AROUND 630 PM EST
  ST. HENRY...JOHNSBURG...JASPER AROUND 635 PM EST
  BRETZVILLE...MALTERSVILLE AROUND 640 PM EST

RADAR IS ESTIMATING THAT HAIL TO QUARTER SIZE...INTENSE RAIN AND 
DAMAGING WINDS OF 60 OR 65 MPH ARE LIKELY WITH THIS STORM. TAKE 
COVER IN A SECURE SHELTER UNTIL THE STORM HAS PASSED. THIS STORM HAS 
A HISTORY OF PRODUCING LARGE HAIL AND HIGH WIND GUSTS ACROSS 
SOUTHWESTERN INDIANA. THE SOUTHERN PORTIONS OF DUBOIS COUNTY HAVE 
THE HIGHEST THREAT FOR SEVERE WEATHER AT THIS TIME. TRAVELERS ON 
I-64 MAY ENCOUNTER THIS SEVERE STORM.

LAT...LON 3850 8707 3848 8690 3852 8684 3852 8669
          3825 8669 3825 8680 3820 8680 3820 8707

$$
XXV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:20 PM EST, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 1, 2:20 PM EST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT TUE JUN 01 2004

SHORT TERM:
STRONG STORMS DEVLPG OVR NCNTRL KY AT THIS TIME...WAITING FOR WATCH BEFORE
ISSUING NEW FCSTS. VERY COLD AIR ALOFT OVR REGION WI STEEP LAPSE
RATES. IN ADDITION...IMPULSE NOW MOVING INTO NRN FA WITH SUFFICIENT
RH AND VERY UNSTABLE FOR STRONG STORMS.

WILL GO WI 50 PCT POPS ACRS WATCH AREA FOR TONIGHT WI PCPN AREA
SETTLING SOUTHEAST AND ENDING OR DIMINISHING LATE OVER THE SE PTN
OF FA.

ON THUR WILL CONT CHC OF INSTABILITY TRW WITH 30 PCT POPS.

DRY AND PLEASANTLY COOL ON THU AND FRIDAY....MORE OR LESS IN LINE WI
CURRENT FCST PROJECTIONS.

LONG TERM:(FRIDAY NIGHT THROUGH TUESDAY)
UPPER AIR PATTERN LATE FRIDAY WILL FEATURE A BROAD TROUGH ACROSS THE
NORTHEASTERN CONUS...AND A RIDGE ACROSS THE WESTERN STATES. HIGH PRESSURE
WILL MOVES EAST OF THE MID ATLANTIC BY EARLY SATURDAY. THIS WILL
ALLOW SOME MOISTURE TO RETURN SATURDAY NIGHT AND SUNDAY. A SERIES OF
UPPER AIR DISTURBANCES EMBEDDED IN GENERAL NORTHWEST FLOW WILL CROSS
THE LOWER OHIO VALLEY LATE SATURDAY THROUGH TUESDAY. IN ADDITION...A
COLD FRONTAL BOUNDARY WILL APPROACH OUR REGION SUNDAY AND THEN
BECOME STATIONARY. HAVE ADDED CHANCE OF CONVECTION SATURDAY EVENING
AND CONTINUED IT THROUGH TUESDAY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

&&

SCHOTT
Hazardous weather outlook, Jun 1, 2:58 AM EST, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 AM EDT TUE JUN 1 2004

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-020756-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK KY-CLARK IN-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON KY-HARRISON IN-HART KY-HENRY KY-
JEFFERSON KY-JEFFERSON IN-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALF KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT KY-SCOTT IN-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON KY-WASHINGTON IN-
WOODFORD KY-
INCLUDING THE CITIES OF...LOUISVILLE...LEXINGTON...BOWLING GREEN...
WINCHESTER...VERSAILLES...STANFORD...SHELBYVILLE...RUSSELLVILLE...
RICHMOND...HARRODSBURG...HARDINSBURG...GLASGOW...FRANKLIN...
FRANKFORT...ELIZABETHTOWN...DANVILLE...CYNTHIANA...COLUMBIA...
BARDSTOWN...NEW ALBANY...JASPER AND CORYDON
358 AM EDT TUE JUN 1 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THE ATMOSPHERE WILL BECOME UNSTABLE TODAY WITH COLD AIR ALOFT AND
SURFACE TEMPERATURES WARMING INTO THE LOWER 80S. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. SOME OF THE
STORMS MAY PRODUCE HAIL AND GUSTY WINDS AND FOR THIS REASON THE STORM
PREDICTION CENTER HAS PLACED THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK
FOR SEVERE WEATHER THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY AS WELL AS NEXT
SUNDAY. AT THE PRESENT TIME THESE STORMS DO NOT LOOK TO BE OF A
SEVERE NATURE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS MAY BE REQUIRED THIS AFTERNOON AND EVENING.

JA

In the hours before

Special weather statement, Jun 1, 3:28 PM EST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT TUE JUN 1 2004

KYZ023-024-026>028-035>037-039>043-045>049-053>057-061>067-070>078-
081-082-012120-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BUTLER KY-CASEY KY-CLARK KY-CLINTON KY-CUMBERLAND KY-
EDMONSON KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON KY-HART KY-JESSAMINE KY-LARUE KY-
LINCOLN KY-LOGAN KY-MADISON KY-MARION KY-MERCER KY-METCALFE KY-
MONROE KY-NELSON KY-NICHOLAS KY-OHIO KY-RUSSELL KY-SCOTT KY-
SIMPSON KY-TAYLOR KY-WARREN KY-WASHINGTON KY-WOODFORD KY-
INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN...
CAMPBELLSVILLE...COLUMBIA...CYNTHIANA...DANVILLE...ELIZABETHTOWN...
FRANKFORT...FRANKLIN...GLASGOW...HARDINSBURG...HARRODSBURG...
LEITCHFIELD...LEXINGTON...RICHMOND...RUSSELLVILLE...STANFORD...
VERSAILLES...WINCHESTER
428 PM EDT (328 PM CDT) TUE JUN 1 2004

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT...

STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL
AND EAST CENTRAL KENTUCKY THROUGH 515 PM EDT OR 415 PM CDT. MANY OF
THESE STORMS WILL CONTAIN HAIL THE SIZE OF MARBLES TO DIMES, WIND
GUSTS TO 45 MPH, FREQUENT CLOUD TO GROUND LIGHTNING, AND VERY HEAVY
RAIN. SHOULD THE STORMS GROW STRONGER ON RADAR, SEVERE THUNDERSTORM
WARNINGS WILL BE ISSUED.

SCHOLZ
Local storm report, Jun 1, 3:45 PM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT TUE JUN 01 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     WINCHESTER              38.00N 84.19W
06/01/2004                   CLARK              KY   LAW ENFORCEMENT

            TWO TREES AND TWO POWER LINES DOWN.

&&

MRC
Local storm report, Jun 1, 4:06 PM EST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 PM EDT TUE JUN 01 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             HARDYVILLE              37.25N 85.80W
06/01/2004  0.75 INCH        HART               KY   LAW ENFORCEMENT

            DIME TO PENNY SIZED HAIL IN THE AREA

&&

XXV
Local storm report, Jun 1, 4:30 PM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT TUE JUN 01 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             CORYDON                 38.21N 86.13W
06/01/2004  0.50 INCH        HARRISON           IN   TRAINED SPOTTER

0305 PM     HAIL             VALLEY STATION          38.10N 85.86W
06/01/2004  0.25 INCH        JEFFERSON          KY   BROADCAST MEDIA

0310 PM     HAIL             SHELBYVILLE             38.22N 85.23W
06/01/2004  0.75 INCH        SHELBY             KY   NWS EMPLOYEE

0310 PM     HAIL             SHELBYVILLE             38.22N 85.23W
06/01/2004  0.25 INCH        SHELBY             KY   TRAINED SPOTTER

            OBSERVER ALSO REPORTED 30 TO 35 MPH WINDS.

0315 PM     HAIL             2 N SHELBYVILLE         38.25N 85.23W
06/01/2004  0.50 INCH        SHELBY             KY   AMATEUR RADIO

            MARBLE TO DIME SIZE HAIL.

0324 PM     HAIL             MOUNT WASHINGTON        38.05N 85.55W
06/01/2004  0.25 INCH        BULLITT            KY   NWS EMPLOYEE

            LARGE AMOUNT OF PEA SIZE HAIL ALONG WITH INTENSE RAIN.

0329 PM     TSTM WND DMG     FRANKFORT               38.19N 84.87W
06/01/2004                   FRANKLIN           KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWNED.

0329 PM     HAIL             FRANKFORT               38.19N 84.87W
06/01/2004  1.50 INCH        FRANKLIN           KY   LAW ENFORCEMENT

            DISPATCH REPORTED HAIL JUST A LITTLE BIT SMALLER THAN A
            GOLFBALL.

0331 PM     TSTM WND GST     FRANKFORT               38.19N 84.87W
06/01/2004  55 MPH           FRANKLIN           KY   OFFICIAL NWS OBS

0340 PM     HAIL             GEORGETOWN              38.21N 84.55W
06/01/2004  0.75 INCH        SCOTT              KY   BROADCAST MEDIA

0350 PM     TSTM WND DMG     VERSAILLES              38.05N 84.73W
06/01/2004                   WOODFORD           KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTYWIDE.

0355 PM     HAIL             5 NW LEXINGTON          38.09N 84.52W
06/01/2004  0.75 INCH        FAYETTE            KY   TRAINED SPOTTER

            MASTERSON STATION AREA.

0405 PM     HAIL             LEXINGTON               38.04N 84.46W
06/01/2004  0.88 INCH        FAYETTE            KY   TRAINED SPOTTER

            NICKEL SIZE HAIL AND ESTIMATED WIND GUSTS OF 40 TO 45
            MPH.

0407 PM     TSTM WND DMG     LEXINGTON               38.04N 84.46W
06/01/2004                   FAYETTE            KY   TRAINED SPOTTER

            POWER LINES DOWN....ESTIMATED GUSTS TO 55 MPH.

0409 PM     HAIL             5 E MUNFORDVILLE        37.28N 85.81W
06/01/2004  0.50 INCH        HART               KY   LAW ENFORCEMENT

            REPORT OF DIME TO MARBLE SIZE HAIL

0430 PM     TSTM WND DMG     WINCHESTER              38.00N 84.19W
06/01/2004                   CLARK              KY   LAW ENFORCEMENT

            TWO TREES AND TWO POWER LINES DOWN.

0448 PM     HAIL             HARDYVILLE              37.25N 85.80W
06/01/2004  0.75 INCH        HART               KY   LAW ENFORCEMENT

            DIME TO PENNY SIZED HAIL IN THE AREA

&&

XXV
Special weather statement, Jun 1, 4:59 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
559 PM EDT TUE JUN 1 2004

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-012300-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN...
CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...DANVILLE...
ELIZABETHTOWN...FRANKFORT...FRANKLIN...GLASGOW...HARDINSBURG...
HARRODSBURG...JASPER...LEITCHFIELD...LEXINGTON...LOUISVILLE...
NEW ALBANY...RICHMOND...RUSSELLVILLE...SHELBYVILLE...STANFORD...
VERSAILLES...WINCHESTER
559 PM EDT (459 PM CDT) TUE JUN 1 2004

...SEVERE THUNDERSTORM WATCHES REMAIN IN EFFECT FOR ALL OF CENTRAL
KENTUCKY AND SOUTHERN INDIANA UNTIL 11 PM EDT (10 PM CDT)...

AT 6 PM EDT (5 PM CDT), WEATHER SERVICE RADAR INDICATED A CLUSTER OF
STRONG THUNDERSTORMS MOVING OUR CENTRAL AND INTO EASTERN PARTS OF
KENTUCKY, NEAR THE CAMPBELLSVILLE AND LIBERTY AREAS. FOR MANY AREAS,
THERE WILL LIKELY BE A LULL IN THE THUNDERSTORM ACTIVITY FOR THE NEXT
ONE OR TWO HOURS WHEN ONLY SOME SHOWERS WILL BE POSSIBLE. HOWEVER,
AFTER 7 OR 8 PM EDT, A CLUSTER OF THUNDERSTORMS NOW DEVELOPING OVER
SOUTHERN ILLINOIS AND FAR WESTERN KENTUCKY, IS EXPECTED TO MOVE INTO
SOUTHERN INDIANA AND CENTRAL KENTUCKY. THESE STORMS WOULD HAVE TO
POTENTIAL TO PRODUCE LARGE HAIL AND HIGH WIND GUSTS.

STAY TUNED TO NOAA WEATHER RADIO, LOCAL MEDIA, AND WEATHER.GOV ON THE
INTERNET FOR FURTHER DETAILS.

XXV
Special weather statement, Jun 1, 5:41 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
641 PM EDT TUE JUN 1 2004

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-012345-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN...
CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...DANVILLE...
ELIZABETHTOWN...FRANKFORT...FRANKLIN...GLASGOW...HARDINSBURG...
HARRODSBURG...JASPER...LEITCHFIELD...LEXINGTON...LOUISVILLE...
NEW ALBANY...RICHMOND...RUSSELLVILLE...SHELBYVILLE...STANFORD...
VERSAILLES...WINCHESTER
641 PM EDT (541 PM CDT) TUE JUN 1 2004

...SEVERE THUNDERSTORM WATCHES REMAIN IN EFFECT FOR ALL OF CENTRAL
KENTUCKY AND SOUTHERN INDIANA UNTIL 11 PM EDT (10 PM CDT)...

AT 640 PM EDT (540 PM CDT), WEATHER SERVICE RADAR INDICATED SEVERAL
CLUSTERS OF VERY STRONG THUNDERSTORMS MOVING EASTWARD AT 40 MPH OVER
PARTS OF SOUTHWEST INDIANA AND FAR WESTERN KENTUCKY. THESE STORMS
WOULD HAVE TO POTENTIAL TO PRODUCE LARGE HAIL AND HIGH WIND GUSTS,
AS THEY MOVE INTO PARTS OF SOUTH CENTRAL INDIANA AND CENTRAL
KENTUCKY THROUGH THE EVENING HOURS. AT THEIR CURRENT PROGRESSION,
THESE STORMS WOULD MOVE INTO THE JASPER AREA AROUND 600 PM EST,
INTO THE BEAVER DAM AREA AROUND 620 PM CDT, AND APPROACHING THE I-65
CORRIDOR AROUND LOUISVILLE AND ELIZABETHTOWN FROM ROUGHLY 8 TO 815 PM
EDT.

STAY TUNED TO NOAA WEATHER RADIO, LOCAL MEDIA, AND WEATHER.GOV ON THE
INTERNET FOR FURTHER DETAILS AND ANY WARNINGS, IF THEY ARE ISSUED.

XXV

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:48 PM ESTSevere Thunderstorm WarningLMKPerry42 min
Jun 1, 6:57 PM ESTTornado WarningLMKPerry33 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.